# SDR DHL200080740C

- Difficulty date: October 14, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; MAIN CARGO COMPT NR 7 FLOOR TRACK LUGS WORN AT STA 160.  CUT OUT DAMAGED AREA IAW SRM 53-2-3, PG 17-19, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED TRACK PLUG IAW SRM 53-2-3, PG 17-19.  REF: N/R 1826.
